# SDR CALA2012040900249

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 9,777 hours, 3,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS AT R2 DOOR MISSING.  MISSING LENS REPLACED.  FOUND UNSHIELDED WIRES (3EA) BROKEN INSIDE ASSY.  REPAIRED WIRES IN REF WITH SWP 20-10-13 PARA 4 P52 OPERATIONS NML.
